# SDR EE4Y2024091020868

- Difficulty date: September 10, 2024
- Submitted: September 10, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N331NV
- Make and model: Airbus A319-111
- Aircraft serial: 2625
- Aircraft time: 51,284 hours, 38,128 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT WORK CARD 533186-01-1-001, LOWER FUSELAGE FWD CARGO COMPARTMENT FR35 FORWARD FACE TO PRESSURE BULKHEAD ATTACHMENT BETWEEN STGR 30LH AND STGR31LH BULKHEAD WEB WITH CRACK WAS FOUND. REPAIRED FRAME WEB AT FR35 BULKHEAD FWD FACE WEB BETWEEN STGR 30 /31 LH IAW COOPESA EO # COO-EO-2024-20738-R02 APPROVED AND DOCUMENTED BY AIRBUS RDAF 81452761-003-2024#A AND CONTROLLED BY ALLEGIANT ERO R5331-0073-R00 THIS REPAIR IS MAJOR REPAIR CAT B WITH REQUIRED INSPECTIONS. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P176 ITEM 1-29.
